Alert archive / Missouri / Wind Advisories in 2020
Wind Advisory 14, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Nov 14, 2020, 10:51 AM CST for Johnson County, Linn County, Miami County, Kansas; 5 counties in Missouri. It took effect at Nov 14, 2020, 12:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2020, 10:51 AM CST (16:51 UTC)
- In effect from
- Nov 14, 2020, 12:00 PM CST
- Expired
- Nov 14, 2020, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
Counties Johnson County, KS, Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO, Henry County, MO, Jackson County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 27 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 472 m²/s²
- 0-3 km storm-relative helicity
- 519 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
080 WWUS73 KEAX 141651 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1051 AM CST Sat Nov 14 2020 KSZ057-105-MOZ037-043-044-150100- /O.NEW.KEAX.WI.Y.0014.201114T1800Z-201115T0000Z/ /O.EXB.KEAX.WI.Y.0013.201115T0300Z-201115T1000Z/ Miami-Johnson KS-Jackson-Cass-Johnson MO- Including the cities of Paola, Osawatomie, Louisburg, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Kansas City, Independence, Belton, Raymore, Harrisonville, Pleasant Hill, and Warrensburg 1051 AM CST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY... * WHAT...For the Wind Advisory during the day, south winds 15 to 25 mph with gusts up to 45 mph expected. For the Wind Advisory tonight, west winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...In Kansas, Miami and Johnson KS Counties. In Missouri, Jackson, Cass and Johnson MO Counties. * WHEN...For the first Wind Advisory, until 6 PM CST this evening. For the second Wind Advisory, from 9 PM this evening to 4 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ060-MOZ053-054-150000- /O.NEW.KEAX.WI.Y.0014.201114T1800Z-201115T0000Z/ Linn KS-Bates-Henry- Including the cities of Pleasanton, La Cygne, Mound City, Butler, Adrian, Rich Hill, Clinton, and Windsor 1051 AM CST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...In Kansas, Linn KS County. In Missouri, Bates and Henry Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ025-102>104-MOZ001>006-011>015-020>023-028>031-038-039-150100- /O.EXB.KEAX.WI.Y.0013.201115T0300Z-201115T1000Z/ Atchison KS-Doniphan-Leavenworth-Wyandotte-Atchison MO-Nodaway- Worth-Gentry-Harrison-Mercer-Holt-Andrew-De Kalb-Daviess-Grundy- Buchanan-Clinton-Caldwell-Livingston-Platte-Clay-Ray-Carroll- Lafayette-Saline- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Odessa, Higginsville, Lexington, Concordia, and Marshall 1051 AM CST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...From 9 PM this evening to 4 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MOZ007-008-016-017-024-025-032-033-040-150100- /O.CON.KEAX.WI.Y.0013.201115T0600Z-201115T2100Z/ Putnam-Schuyler-Sullivan-Adair-Linn MO-Macon-Chariton-Randolph- Howard- Including the cities of Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Milan, Green City, Kirksville, Brookfield, Marceline, Macon, La Plata, Salisbury, Brunswick, Keytesville, Moberly, Fayette, Glasgow, and New Franklin 1051 AM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... * WHAT...West winds 15 to 20 mph with gusts up to 45 mph expected. * WHERE...Putnam, Schuyler, Sullivan, Adair, Linn MO, Macon, Chariton, Randolph and Howard Counties. * WHEN...From midnight tonight to 3 PM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
579 WWUS73 KEAX 142133 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 333 PM CST Sat Nov 14 2020 KSZ057-105-MOZ037-043-044-150545- /O.CON.KEAX.WI.Y.0014.000000T0000Z-201115T0000Z/ /O.CON.KEAX.WI.Y.0013.201115T0300Z-201115T1000Z/ Miami-Johnson KS-Jackson-Cass-Johnson MO- Including the cities of Paola, Osawatomie, Louisburg, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Kansas City, Independence, Belton, Raymore, Harrisonville, Pleasant Hill, and Warrensburg 333 PM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY... * WHAT...For the Wind Advisory late this afternoon, south winds 15 to 25 mph with gusts up to 40 mph expected. For the Wind Advisory tonight, west winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...In Kansas, Miami and Johnson KS Counties. In Missouri, Jackson, Cass and Johnson MO Counties. * WHEN...For the first Wind Advisory, until 6 PM CST this evening. For the second Wind Advisory, from 9 PM this evening to 4 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ060-MOZ053-054-150000- /O.CON.KEAX.WI.Y.0014.000000T0000Z-201115T0000Z/ Linn KS-Bates-Henry- Including the cities of Pleasanton, La Cygne, Mound City, Butler, Adrian, Rich Hill, Clinton, and Windsor 333 PM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...In Kansas, Linn KS County. In Missouri, Bates and Henry Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MOZ007-008-016-017-024-025-032-033-040-150545- /O.CON.KEAX.WI.Y.0013.201115T0600Z-201115T2100Z/ Putnam-Schuyler-Sullivan-Adair-Linn MO-Macon-Chariton-Randolph- Howard- Including the cities of Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Milan, Green City, Kirksville, Brookfield, Marceline, Macon, La Plata, Salisbury, Brunswick, Keytesville, Moberly, Fayette, Glasgow, and New Franklin 333 PM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... * WHAT...West winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Putnam, Schuyler, Sullivan, Adair, Linn MO, Macon, Chariton, Randolph and Howard Counties. * WHEN...From midnight tonight to 3 PM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ025-102>104-MOZ001>006-011>015-020>023-028>031-038-039-150545- /O.CON.KEAX.WI.Y.0013.201115T0300Z-201115T1000Z/ Atchison KS-Doniphan-Leavenworth-Wyandotte-Atchison MO-Nodaway- Worth-Gentry-Harrison-Mercer-Holt-Andrew-De Kalb-Daviess-Grundy- Buchanan-Clinton-Caldwell-Livingston-Platte-Clay-Ray-Carroll- Lafayette-Saline- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Odessa, Higginsville, Lexington, Concordia, and Marshall 333 PM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY... * WHAT...West winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...From 9 PM this evening to 4 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
724 WWUS73 KEAX 142355 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 555 PM CST Sat Nov 14 2020 KSZ057-105-MOZ037-043-044-150800- /O.EXP.KEAX.WI.Y.0014.000000T0000Z-201115T0000Z/ /O.CON.KEAX.WI.Y.0013.201115T0300Z-201115T1000Z/ Miami-Johnson KS-Jackson-Cass-Johnson MO- Including the cities of Paola, Osawatomie, Louisburg, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Kansas City, Independence, Belton, Raymore, Harrisonville, Pleasant Hill, and Warrensburg 555 PM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...In Kansas, Johnson KS and Miami Counties. In Missouri, Jackson, Johnson MO and Cass Counties. * WHEN...From 9 PM this evening to 4 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ060-MOZ053-054-150100- /O.EXP.KEAX.WI.Y.0014.000000T0000Z-201115T0000Z/ Linn KS-Bates-Henry- Including the cities of Pleasanton, La Cygne, Mound City, Butler, Adrian, Rich Hill, Clinton, and Windsor 555 PM CST Sat Nov 14 2020 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Winds have fallen below advisory criteria; therefore, this advisory will be allowed to expire. $$ MOZ007-008-016-017-024-025-032-033-040-150800- /O.CON.KEAX.WI.Y.0013.201115T0600Z-201115T2100Z/ Putnam-Schuyler-Sullivan-Adair-Linn MO-Macon-Chariton-Randolph- Howard- Including the cities of Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Milan, Green City, Kirksville, Brookfield, Marceline, Macon, La Plata, Salisbury, Brunswick, Keytesville, Moberly, Fayette, Glasgow, and New Franklin 555 PM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Randolph, Chariton, Sullivan, Howard, Linn MO, Macon, Putnam, Schuyler and Adair Counties. * WHEN...From midnight tonight to 3 PM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ025-102>104-MOZ001>006-011>015-020>023-028>031-038-039-150800- /O.CON.KEAX.WI.Y.0013.201115T0300Z-201115T1000Z/ Atchison KS-Doniphan-Leavenworth-Wyandotte-Atchison MO-Nodaway- Worth-Gentry-Harrison-Mercer-Holt-Andrew-De Kalb-Daviess-Grundy- Buchanan-Clinton-Caldwell-Livingston-Platte-Clay-Ray-Carroll- Lafayette-Saline- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Odessa, Higginsville, Lexington, Concordia, and Marshall 555 PM CST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM CST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...From 9 PM this evening to 4 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Nov 14, 10:47 AM CST, 4 minutes earlier.
Area forecast discussion, Nov 14, 10:47 AM CST, 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1047 AM CST Sat Nov 14 2020
.Update...
Issued at 1021 AM CST SAT NOV 14 2020
Active weather in the near term, but can be quickly summarized by:
periods of windy conditions. Strong winds beginning to develop
across eastern KS/western Missouri where mixed layer is growing
into strong low level jet. Low level jet of 40-50 knots will lead
to gust winds through the afternoon hours. Have elected to issues
a small wind advisory south of the Missouri River where low level
jet is strongest through the afternoon hours.
With the strong winds leading to fantastic wind shear and
increasing low level moisture/instability, agree with SPC's
assessment to increase severe potential across central and eastern
Missouri. Expect a tongue of instability to develop this
afternoon across western KS, spreading east through the evening
hours. As capping inversion near 800 mb weakens, as upper trough
moves in, expect convection to develop in strongly sheared
environment- mainly along and east of highway 65. Main severe
threat would be the wind, but can not rule out a tornado in
strongly sheared environment if storm is able to become near
surface based.
Cold front is expected to move through the area this
evening, with cold air advection lagging behind the front. Once
the cold air advection kicks in, atmosphere looks to be mixed
enough to lead to wind gusts of 40-45 knots. Have issued a second
wind advisory for much of the region tonight for this, though
there is some uncertainly in how strong the temperature advection
and resulting wind gusts will be across central and southern
Missouri. Therefore, have not issued for the entire area for the
time being, but will continue to evaluate through the day.
Finally, will continue the wind advisory for central and Eastern
Missouri after midnight as strong cold air advection leads to a
windy start and mixing continues to promote strong wind gusts
through much of the day.
Updated headlines coming shortly.
&&
.Discussion...
Issued at 338 AM CST SAT NOV 14 2020
Key Message: Strong to severe storms possible late this afternoon
and this evening. Strong winds possible behind a cold front and
into the day on Sunday
Strong warm and moist advection, showing up well on the 295K-300K
isentropic surfaces has led to some elevated instability with
showers and thunderstorms along and south of Highway 50 early this
morning. This area should persist through around sunrise before
diminishing later this morning as the strongest ascent shifts east.
The focus will then shift to the potential for strong to severe
storms late this afternoon and evening. A potent upper-level
shortwave trough is currently moving across the Intermountain West.
The axis of this wave should be over Kansas by 00Z this evening.
Strong southerly flow ahead of this system will continue to pump
richer low to mid level moisture into the area, allowing afternoon
temperatures to climb into the 60s across eastern Kansas and western
Missouri, ahead of the cold front associated with the upper
shortwave. Around the base of this trough, a strong jet stream will
exist with the eastern side of the forecast area in the left front
quadrant. With the front moving through the area and the enhanced
lift associated with the upper jet, it looks like a decent chance
we'll see showers and storms develop late in the afternoon into
the early evening hours, before shifting east of the area by 03Z.
But with the strong warm/moist advection, we may be able to see
CAPE values increase to between 500 and 1000 J/kg with 50+ kts of
deep layer shear. This CAPE/ shear combination suggest that there
is some potential for strong to severe storms. Winds of 50+ kts
just a few thousand feet AGL and a deep area of mid-level dry air
suggest that damaging winds will be the most likely hazard with
any storm. Lapse rates aren't all that impressive so hail seems
like a less likely hazard. Veered winds should help limit the
tornado risk for our area as well.
In the wake of this front, strong and gusty winds are expected
overnight. There will be two periods when winds may reach or
exceed advisory levels. First, immediately along and behind the
cold front as it's moving through. This looks more fleeting and
more isolated but wouldn't be surprised if there are some 40-45
mph wind gusts in the hour or two behind the cold front.
Considered an advisory for this time frame but held off given the
short duration thinking that a significant weather advisory may be
better suited if the strong winds materialize behind the front in
our area. The second time frame, looks to be mainly during the
day, in the cold advection regime across northern and northeastern
Missouri. Steep lapse rates, mixing into 45+ kt winds aloft may
be able to bring some strong wind gusts to the surface in late
morning to early afternoon hours. This second time frame looks
more likely but given the potential behind the front, will start a
wind advisory at 06Z Sunday and take it through Sunday afternoon.
For the remainder of the forecast, upper-level ridging will build
across the middle part of the country and allow for near to above
normal temperatures through the end of next week. With the upper
jet pushed north of the area, dry weather conditions are expected
as well.
&&
.Aviation...(For the 12Z TAFS through 12Z Sunday Morning)
Issued at 524 AM CST SAT NOV 14 2020
A strong storm system will move across the area over the next 24
hours. Strong southerly winds will develop later this morning and
persist into the afternoon hours before a cold front moves
through early this evening. Winds will shift to the west-northwest
with strong and gusty winds expected for an hour or two behind the
front. Strong moisture advection today will keep ceilings in the
MVFR to low VFR range. Drier air behind the front will help to
clear things out late tonight. Winds will be quite strong both
ahead of the front and behind the front.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Wind Advisory from 9 PM this evening to 4 AM CST Sunday for
KSZ025-057-102>105.
Wind Advisory until 6 PM CST this evening for KSZ057-060-105.
MO...Wind Advisory from 9 PM this evening to 4 AM CST Sunday for
MOZ001>006-011>015-020>023-028>031-037>039-043-044.
Wind Advisory until 6 PM CST this evening for MOZ037-043-044-053-
054.
Wind Advisory from midnight tonight to 3 PM CST Sunday for
MOZ007-008-016-017-024-025-032-033-040.
&&
Update...BT
Discussion...CDB
Aviation...CDBHazardous weather outlook, Nov 14, 5:29 AM CST, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 529 AM CST Sat Nov 14 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-151130- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 529 AM CST Sat Nov 14 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered showers currently moving through the area will clear out by mid-morning. Strong winds will develop this afternoon with gusts up to 35mph. Strong to severe storms are expected to develop after 5PM over central Missouri. The main threat with these storms will be damaging winds with a low chance of tornado development for the first few hours. Strong winds behind a cold front will push into the area late this evening and into the overnight hours with gusts up to 45mph possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Sunday through Friday Winds will lighten up Sunday morning, but increase again in the late morning with gusts up to 45mph possible again, mainly over north central Missouri. These winds will last into the mid afternoon before weakening to gusts of 30-35mph. Enhanced fire weather conditions are possible Sunday afternoon with strong winds, lower relative humidities, and dry fuels. Burning will be discouraged during this time frame. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:33 AM CST | Wind Advisory | EAX | Atchison, Doniphan, Johnson, Leavenworth, Miami, Wyandotte | 35 hr |
Nearby
Wind Advisories in Missouri, 2020Wind Advisories in Kansas, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.